# SDR DALA2023022201348

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 65,001 hours, 30,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2634084) DURING INSPECTION FOUND DAMAGE SEAT TRACK AT STA 500 I - 520 L/H SIDE , I/B + O/B. DRILLED UP NEW SEAT TRACKS I/B + O/B AND AT STEP I OF B737 SRM 53-00-52-2R-4. INSTALLED SEAT TRACKS PER B737 SRM 53-00-52.
